# SDR FDEA201704041093

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 70,175 hours, 25,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT ON R1 DOOR WOULD NOT ILLUMINATE.  REPLACED THE BULB,  WORKED INTERMITTENT IAW AMM 33-20-00.  CONTACTS CLEANED AND DEBRIS REMOVED FROM GIRT BAR  PROXIMITY SWITCHES ON FLOOR. ALL OPS NOW GOOD.
